Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Now why didn't I think of that? Dinah

Posted by gabbix2 on July 19, 2004, at 12:55:39

In reply to Re: Now why didn't I think of that?, posted by Dinah on July 19, 2004, at 12:12:11

Not being hungry was a big side effect for me, and part of the reason I also got headaches, I had to make sure I ate. But I did still have headaches the first few days, and an upset stomach, it went away though. I think starting at 50 mgs is a good idea, that's what was recommended to me.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gabbix2 thread:367676
URL: http://www.dr-bob.org/babble/20040719/msgs/367770.html